×

zbMATH — the first resource for mathematics

Non-linear age-dependent population dynamics. (English) Zbl 0286.92005

MSC:
92D25 Population dynamics (general)
60J85 Applications of branching processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] [1845] Verhulst, P. F., Recherches mathématiques sur la loi d’accroissement de la population. Mém. Acad. Roy. Bruxelles 18, 1.
[2] [1847] Verhulst, P. F., Recherches mathématiques sur la loi d’accroissement de la population. Mem. Acad. Roy. Bruxelles 20, 1.
[3] [1925] Lotka, A. J., Elements of Physical Biology. Baltimore: Williams and Wilkins. (Republished as Elements of Mathematical Biology. New York: Dover 1956.) · JFM 51.0416.06
[4] [1951] Skellam, J. G., Random dispersal in theoretical populations. Biometrika 38, 196–217. · Zbl 0043.14401
[5] [1954] Andrewartha, H. G., & L. C. Birch, The Distribution and Abundance of Animals. University of Chicago Press.
[6] [1957] Scherbaum, O., & G. Rasch, Cell size distribution and single cell growth in Tetrahymena Pyriformis GL. Acta Pathol. Microbiol. Scandinav. 41, 161–182.
[7] [1958] Fisher, R. A., The Genetical Theory of Natural Selection. 2nd ed. New York: Dover. · JFM 56.1106.13
[8] [1959] Kerner, E. H., Further considerations on the statistical mechanics of biological associations. Bull. Math. Biophys. 21, 217–255.
[9] Von Foerster, H., Some remarks on changing populations. In The Kinetics of Cellular Proliferation. New York: Grune and Stratton, 382–407.
[10] [1961] Lopez, A., Problems in Stable Population Theory. Princeton: Office of Population Research.
[11] [1965] Trucco, E., Mathematical models for cellular systems. The von Foerster equation. Bull. Math. Biophysics 27, 285–305, 449–471.
[12] [1968] Keyfitz, N., Introduction to the Mathematics of Population. Reading: Addison-Wesley.
[13] [1970] Crow, J. F., & M. Kimura, An Introduction to Population Genetics Theory. New York: Harper and Row. · Zbl 0246.92003
[14] [1972] Langhaar, H. L., General population theory in the age-time continuum. J. Franklin Inst. 293, 199–214. · Zbl 0268.92011
[15] [1973] Gurtin, M. E., A system of equations for age-dependent population diffusion. J. Theor. Biol. 40, 389–392.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.